American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] John D. Dixon and A. Rahnamai Barghi. Irreducible characters which are zero on only one conjugacy class. Proc. Amer. Math. Soc. 135 (2007) 41-45. MR 2280172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Mayr. Sharply $2$-transitive groups with point stabilizer of exponent $3$ or $6$. Proc. Amer. Math. Soc. 134 (2006) 9-13. MR 2170537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ron Brown. Frobenius groups and classical maximal orders. Memoirs of the AMS 151 (2001) MR 1828640.
Book volume table of contents   

[5] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takashi Matsuhisa and Hiroyoshi Yamaki. A class of finite groups admitting certain sharp characters. II . Proc. Amer. Math. Soc. 110 (1990) 1-5. MR 1030736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Maitra and V. V. Srivatsa. Parametrizations of Borel sets with large sections . Proc. Amer. Math. Soc. 93 (1985) 543-548. MR 774020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Michael E. O’Nan. Normal structure of the one-point stabilizer of a doubly-transitive permutation group. II . Trans. Amer. Math. Soc. 214 (1975) 43-74.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael E. O’Nan. Normal structure of the one-point stabilizer of a doubly-transitive permutation group. I . Trans. Amer. Math. Soc. 214 (1975) 1-42. MR 0393207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Lorimer. A property of the groups $P\Gamma L(m,\,q)$, $q\geq 5$ . Proc. Amer. Math. Soc. 37 (1973) 393-396. MR 0313415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chang Choi. On subgroups of $M\sb{24}$. II. The maximal subgroups of $M\sb{24}$ . Trans. Amer. Math. Soc. 167 (1972) 29-47. MR 0294473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chang Choi. On subgroups of $M\sb{24}$. I. Stabilizers of subsets . Trans. Amer. Math. Soc. 167 (1972) 1-27. MR 0294472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] W. A. Manning. The degree and class of multiply transitive groups. III . Trans. Amer. Math. Soc. 35 (1933) 585-599. MR 1501704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. A. Manning. The degree and class of multiply transitive groups. II . Trans. Amer. Math. Soc. 31 (1929) 643-653. MR 1501504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. A. Miller. Multiply transitive substitution groups . Trans. Amer. Math. Soc. 28 (1926) 339-345. MR 1501348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] W. A. Manning. The degree and class of multiply transitive groups . Trans. Amer. Math. Soc. 18 (1917) 463-479. MR 1501079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. A. Manning. On multiply transitive groups . Trans. Amer. Math. Soc. 7 (1906) 499-508. MR 1500762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1